# SDR 200600293

- Difficulty date: March 7, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 80,125 hours, 19,637 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1480 FWD BULKHEAD WEB, LBL 36-42, LBL 51.5 AND RBL, 24.75, CORROSION - REPAIR.  THIS ECRA PROVIDES INSTRUCTIONS TO REMOVE CORROSION, HFEC INSPECT TO VERIFY ALL DAMAGE IS REMOVED, SPOTFACE THE FASTENER LOCATIONS FOR PROPER SEATING OF THE FASTENERS, AND TO OVERSIZE RE-INSTALLED FASTENERS IN THE BLEND AREA.
